MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOID, KEELED BETA, MEDIUM

EXACTECH, INC. EQUINOXE; GLENOID, KEELED BETA, MEDIUM
Model Number 314-01-13
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, approximately 16 yrs postop the initial left tsa, this (b)(6) y/o female patient presented with profuse effusion of the left shoulder and diagnosed with aseptic glenoid loosening.The biological analysis of the liquid puncture does not find any infectious character.X-ray shows a major bone resorption around the keeled glenoid.Patient¿s glenoid component was revised.Event indicates ¿resolved¿ in the study database.Devices not returning due to study policy.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the bone and cement interface which led to aseptic (non-infected) loosening of the glenoid component during the 16-year period of being implanted.

Brand Name
EQUINOXE
Common Device Name
GLENOID, KEELED BETA, MEDIUM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11163621
Report Number1038671-2021-00007
Device Sequence Number13662114
Product Code KWT
UDI-Device Identifier10885862084446
UDI-Public10885862084446
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number314-01-13
Device Catalogue Number314-01-13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient Weight58